JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 3, Article 90
Another Version of Anderson's Inequality in the Ideal of all Compact Operators

    Authors: Mecheri Salah,  
    Keywords: Generalized derivation, Orthogonality, Compact operators.  
    Date Received: 02/04/03  
    Date Accepted: 16/06/05  
    Subject Codes:

Primary 47B47, 47A30, 47B20; Secondary 4

    Editors: Alexander G. Babenko,  

This note studies how certain problems in quantum theory have motivated some recent research in pure Mathematics in matrix and operator theory. The mathematical key is that of a commutator. We introduce the notion of the pair (A,B) of operators having the Fuglede-Putnam's property in the ideal of all compact operators. The characterization of this class leads us to generalize some recent results. We also give some applications of these results.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login